Duke Mathematical Journal

Matrix elliptic solitons

Armando Treibich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 90, Number 3 (1997), 523-547.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077232813

Digital Object Identifier
doi:10.1215/S0012-7094-97-09014-1

Mathematical Reviews number (MathSciNet)
MR1480545

Zentralblatt MATH identifier
0909.35116

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 14H52: Elliptic curves [See also 11G05, 11G07, 14Kxx] 14J26: Rational and ruled surfaces 58F07

Citation

Treibich, Armando. Matrix elliptic solitons. Duke Math. J. 90 (1997), no. 3, 523--547. doi:10.1215/S0012-7094-97-09014-1. https://projecteuclid.org/euclid.dmj/1077232813


Export citation

References

  • [1] I. Krichever, O. Babelon, E. Billey, and M. Talon, Spin generalization of the Calogero-Moser system and the matrix KP equation, Topics in topology and mathematical physics, Amer. Math. Soc. Transl. Ser. 2, vol. 170, Amer. Math. Soc., Providence, RI, 1995, pp. 83–119.
  • [2] R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977.
  • [3] I. M. Kričever, Integration of nonlinear equations by the methods of algebraic geometry, Funkcional. Anal. i Priložen. 11 (1977), no. 1, 15–31, 96, Russian.
  • [4] I. M. Kričever, Elliptic solutions of the Kadomcev-Petviašvili equations, and integrable systems of particles, Funktsional. Anal. i Prilozhen. 14 (1980), no. 4, 45–54, 95.
  • [5] J. P. Serre, Groupes algébriques et corps de classes, Publications de l'institut de mathématique de l'université de Nancago, VII. Hermann, Paris, 1959.
  • [6] A. O. Smirnov, Finite-gap elliptic solutions of the KdV equation, Acta Appl. Math. 36 (1994), no. 1-2, 125–166.
  • [7] A. Treibich, Tangential polynomials and elliptic solitons, Duke Math. J. 59 (1989), no. 3, 611–627.
  • [8] A. Treibich and J. L. Verdier, Solitons elliptiques, The Grothendieck Festschrift, Vol. III, Progr. Math., vol. 88, Birkhäuser Boston, Boston, MA, 1990, pp. 437–480.
  • [9] A. Treibich and J. L. Verdier, Variétés de Kritchever des solitons elliptiques de KP, Proceedings of the Indo-French Conference on Geometry (Bombay, 1989), Hindustan Book Agency, Delhi, 1993, pp. 187–232.